I am feeling sick in the stomach with some lightheadedness for three days. It started with a very hot sensation in the stomach which seemed to go up to my head. This occurred two to three times before three days in the evening. I felt very lightheaded when this occurred. Following this, I have just felt ill in the stomach with occasional lightheadedness. Bowel movements are normal and there has been no vomiting, although I did feel like I would vomit. I felt better yesterday, but today it is worse.
I am currently on medications for blood pressure and anxiety. Please help.
Welcome to icliniq.com.
Is this only a recent onset event? It seems to be like gastritis, but since you have hypertension, it is necessary to rule out the cardiac cause as well.
Do you have any history of similar events in past? Is there any burning sensation which gets relieved with antacids or cold milk?
Do you have any history of addictions? Are you on aspirin?
Need your vitals and follow up with the tests below.
Peptic ulcer disease.
CBC (complete blood count),
Stool for occult blood,
PT INR (prothrombin time in international normalized ratio),
USG (ultrasound) abdomen.
Pantoprazole 40 twice daily,
Mucaine gel (anesthetic antacid) syrup 15 ml thrice daily,
avoid spicy food, and
stop alcohol if already taking.
Review with the history and advised investigation.
Query: Hello doctor, I have indigestion, gastritis, mouth ulcers, and a wet cough. Read Full >>
Answer: Hi, Welcome to icliniq.com. it is generally seen that indigestion causes acidity, gaseous distention, mouth ulcers, and constipation. And indigestion depends on your food habits and lifestyles. If it persists for a long time it causes the above-mentioned issues. Take Liv 52 syrup 10 ml twice a day... Read Full
Query: Hi doctor, From time to time, I get a weird lightheaded sensation. I feel such weird sensation while reading, looking at my cell phone, watching television or driving at night. For a moment, I feel as though I may pass out. But, I do not pass out and it goes away quickly. Sometimes, it happens a ... Read Full >>
Answer: Hello, Welcome to icliniq.com. The most likely reasons for such episodes are likely to be hypoglycemia or hypotension. Both can manifest with similar presentations with mild dizziness followed by headaches. It is necessary that you should get your blood sugar levels and your blood pressure levels du... Read Full
Query: Hello doctor, I was diagnosed with erosive pan gastritis through an endoscope in the stomach. I was an IBS patient as well. The medication given was Happi 20 mg morning and Lafaxid D, at bedtime for one month. Is it permanently curable? I was undergoing stress and depression and I we... Read Full >>
Answer: Hi, Welcome to icliniq.com. Gastritis is easily treatable with proton pump inhibitors. The medicines you are taking for psychiatric disorders may worsen your gastric issues. If there is no further worsening of symptoms, then you can continue with the same dose. If you have a ... Read Full
Ask your health query to a doctor online?Ask a General Medicine Physician Now